MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 127" (323 CM) APPX 9.7 ML, TRANSFER SET W/MICROCLAVE® CLEAR, DUAL CHECK VALVE, S; STOPCOCK, I.V. SET

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 127" (323 CM) APPX 9.7 ML, TRANSFER SET W/MICROCLAVE® CLEAR, DUAL CHECK VALVE, S; STOPCOCK, I.V. SET
Catalog Number MC330523
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/10/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has been received for evaluation.Investigation is pending.Additional reporter: (b)(6).
 
Event or Problem Description
The event involved a 127" (323 cm) appx 9.7 ml transfer set w/clave¿ clear, dual check valve, smallbore trifuse ext set w/1 pur yellow, 2 clave¿ clear (yellow, green rings), 2-0.2 micron filters, spin luer where it was reported that the trifuse extension set 0.2-micron filter was leaking at the green ring lumen.The event occurred during infusion of parenteral nutrition x 48 hours.Line was changed.There was patient involvement, but no harm reported.
 
Additional Manufacturer Narrative
Received one (1) used.List #mc330523, 127" (323 cm) appx 9.7 ml transfer set w/clave¿ clear, dual check valve, smallbore trifuse ext set w/1 pur yellow, 2 clave¿ clear (yellow, green rings), 2-0.2 micron filters, spin luer; lot #unknown.Sample provided shows no physical damage or other anomalies.Confirmed customer complaint of a leak found at the filter.The probable cause of the leak is due to a temporary or complete loss of hydrophobic properties of the filter vent material due to an infusate interaction during use.A device history report (dhr) lot # review could not be conducted because no lot number(s) was/were identified.

Brand Name
127" (323 CM) APPX 9.7 ML, TRANSFER SET W/MICROCLAVE® CLEAR, DUAL CHECK VALVE, S
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key19980649
Report Number9617594-2024-01134
Device Sequence Number20853769
Product Code FMG
UDI-Device Identifier00887709092020
UDI-Public(01)00887709092020
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
UNKNOWN
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/23/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMC330523
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/02/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/15/2024
Supplement Date Received by Manufacturer08/28/2024
Initial Report FDA Received Date08/14/2024
Supplement Report FDA Received Date09/23/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
TOTAL PARENTERAL NUTRITION, UNK MFR.
Patient SexUnknown